# SDR AALA202512041591

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 59,055 hours, 40,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATHWAY LIGHT AT FORWARD GALLEY LEFT COAT CLOSET IS INOPERATIVE. REPLACED EMERGENCY PATHWAY LIGHT BULB AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
